How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28198
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have been taking a probiotic months. I recently decreased

Customer Question

I have been taking a probiotic for 4 months. I recently decreased by dose from 75 billion CFU to 50. I am itching around my waste, belly button, vagina and rectum. What should I do?
Submitted: 11 months ago.
Category: Medical
Expert:  Dr Basu replied 11 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

This is likely an allergic reaction to the probiotic ingredients.

Oral benadryl tablets can be tried 50 mg every 8 hours as needed.

Topical hydrocortisone cream twice daily also should help with the symptoms.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/